# SDR QXEA200301411

- Difficulty date: November 5, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 5,634 hours, 6,525 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Lack Of Lube
- Location: Aft Airstair
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2345 REAR AIRSTAIR DOOR IS DIFFICULT TO DEPLOY.  LUBED STAIR TRACK.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
